You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
A Decomposition of the Marginal Homogeneity Model into Three Models for Square Contingency Tables with Ordered Categories
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002)
Vol. 60, No. 2 (Aug., 1998), pp. 293-300
Stable URL: http://www.jstor.org/stable/25053039
Page Count: 8
Preview not available
For square contingency tables with ordered categories, this paper decomposes the marginal homogeneity (MH) model into three models, i.e., (i) a generalized MH model, (ii) the model of equality of expectations of monotonic functions of row and column variables and (iii) the model of equality of variances of them. When the MH model fits the data poorly, this decomposition may be useful to understand why it is so. Such an example is given.
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002) © 1998 Indian Statistical Institute